# SDR UIEA2011020800068

- Difficulty date: February 8, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED RIB AND UPPER CLIP L/E STA 159: LT HORIZONTAL STAB FIXED L/E NOSE CAVITY.  REPAIR DAMAGE AREA IAW EI NO T2011A55B-301 REV 00 AND REV 01.
